Advances in Dynamical Systems and Applications (ADSA)


Volume 15, Number 1 (2020)





On Intuitionistic Fuzzy n–Normed I –Convergence of Sequence spaces Defined by Orlicz Function
pp. 1-15
Vakeel A. Khan, Abdullah A. H. Makharesh, Mohammad Faisal Khan, Sameera A. A. Abdullah and Kamal M. A. S. Alshlool

Integrable Solutions for Caputo-Hadamard Implicit Fractional Order Differential Equations
pp. 17-28
Ahmed Zahed, Samira Hamani, and Johnny Henderson

A Proof with Respect to Laplace Transform of the n-th Derivative by Mathematical Induction
pp. 29-33
Hwajoon Kim

Bounded Weak Solutions for Hilfer Fractional Differential Equations on the Half Line
pp. 35-49
Saıd Abbas, Ravi P. Agarwal, Mouffak Benchohra, Jamal Eddine Lazreg and Bashir Ahmad

Existence of a Solution for a Variational Inequality Associated with the Maxwell-Stokes Type Problem and the Continuous Dependence of the Solution on the Data
pp. 51-72
Junichi Aramaki


Coupled Fixed Point Theorem for Mapping Satisfying Integral Type Contraction on Cone Metric Space
pp. 73-82
Surendra Kumar Tiwari, Ayushi Saxena and Shantanu Bhaumik


Finite Continuous Ridgelet Transforms with Applications to Telegraph and Heat Conduction
pp. 83-100
Nitu Gupta and V. R. Lakshmi Gorty

A Factorization of Smooth Maps on Manifolds
pp. 101-114
Fernando Mejıas and Jorge Vielma


Analytic Exact Forms of Heaviside and Dirac Delta Function
pp. 115-121
J. Venetis






© All rights are reserved with Research India Publications                             Home  Journals  Contact